Top answers from doctors based on your search:
Disclaimer

lexapro rash skin

A 45-year-old female asked:
Dr. Laura Yauch
Specializes in Family Medicine
Probably not: Lexipro would be unlikely to be the cause of skin hyperigmentation. What do you mean by "skin darkening"? Any other changes?
Dr. J. Lawrence Dohan
57 years experience Dermatology
Where dark?: Pigmentation inside mouth + lower lip is sometimes due to this antidepressant. You may also have darker skin from other causes. Your DR can change you ... Read More
Dr. Susan Rhoads
38 years experience Family Medicine
It's possible: There is a report that lexapro ((escitalopram), luvox (fluvoxamine) and Prozac (fluoxetine), caused photosensitivity rash with darkening in sun-expose ... Read More

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month
A 48-year-old member asked:
Dr. Claudia Sickinger
26 years experience Psychiatry
Rash with Lexapro (escitalopram): Most people don't get a rash from lexapro, (escitalopram) however, any person can develop a rash or a reaction to a drug if they happen to be sensitiv ... Read More
A 59-year-old male asked:
Dr. Kathy Robinson
32 years experience Family Medicine
Yes: Increasing lexapro (escitalopram) can initially increase anxiety. After a few weeks however, it should help decrease anxiety. If it does not and the e ... Read More
A 67-year-old female asked:
Dr. Norman Levine
51 years experience Dermatology
Lexapro (escitalopram): No. Lexapro (escitalopram) should not cause skin mottling.
1
1 thank
A female asked:
Dr. Bennett Werner
44 years experience Cardiology
Yes: Consider a dose adjustment and/or taking it at bedtime (if you aren't already).
A 32-year-old female asked:
Dr. Krishna Kumar
55 years experience Psychiatry
Anxiety, Depression: I understand your distress about “my head is cloudy” Lexapro (escitalopram) is for treatment of anxiety and depression; it can cause anxiety and con ... Read More
1
1 comment
A 56-year-old male asked:
Dr. Alan Ali
Dr. Alan Ali answered
32 years experience Psychiatry
Lexapro (escitalopram): If pain onset coincided with the start of taking lexapro, (escitalopram) yes it could be. Please discuss with your prescribing doctor.
1
1 thank
A 26-year-old female asked:
Dr. Greg Hinson
27 years experience Family Medicine
Shouldn't last long: The side effect of the dose change shouldn't last too long. Maybe 3-4 days. You could slow down the drop in dose by alternating 15 and 10 for a few da ... Read More
1
1 thank
A 57-year-old male asked:
Dr. Susan Rhoads
38 years experience Family Medicine
Vague symptom: A description of 'jittery" is a vague term, like many adjectives we use in English to describe sensations or symptoms. It make it hard to determine t ... Read More
1
1 thank
A 18-year-old female asked:
Dr. Andrew Ho
Dr. Andrew Ho answered
30 years experience Psychiatry
This is a good first: Step. You are realizing that these voices are bothersome and don't want them to get worse. You need to let your doctor know about these voices so he/ ... Read More
2
2 comments
2
2 thanks

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month

People also searched for:

Connect by text or video with a U.S. board-certified doctor now — wait time is less than 1 minute!
24/7 visits
$15 per month